# SDR 0302156745

- Difficulty date: December 10, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N645NW
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 57,467 hours, 6,259 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 40,184 hours, 4,624 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Connector
- Part number: BACC63AF2430S8
- Condition: Shorted
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING NR 1 ENGINE START, THE GROUND CREW REPORTED A FIRE IN THE NR 1 ENGINE. THE FLIGHT CREW DISCHARGED BOTH FIRE BOTTLES AND THE GROUND CREW USED GROUND FIRE EXTINGUISHING AGENT TO SUPPRESS THE FIRE. MAINTENANCE INSPECTED THE ENGINE AND FOUND PYLON PLUG D0014J INTERNALLY SHORTED. THE CONNECTOR WAS REPLACED AND THE ENGINE CONDITION MOTOR OPERATION WAS NORMAL. THE AIRCRAFT WILL BE FERRIED TO ORD AND THE ENGINE REPLACED DUE TO INGESTION OF THE GROUND FIRE EXTINGUISHING AGENT.
